# SDR ASOA200801323

- Difficulty date: October 6, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 12,663 hours, 10,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK U-CHANNEL CRACKED .1 INCH LONG AT BOTTOM OF TRACK.
